Consumer Warning: A seemingly innocent drug used by men has not only been linked with ED, but it is also being blamed on a complete lack of libido and even genital shrinkage.
A common hair loss drug, Propecia (and its generic finasteride), has been named as the perpetrator of what most men would consider a theft.
Many men who use it have found that they have lost not only all sex drive, but the ability to gain and maintain an erection. Testicular shrinkage has also been widely noted with the use of the hair loss drug.
Because the drug is only marginally effective for men with certain kinds of hair loss, it is already under fire for being unsafe (pregnant woman can’t go near it) and very expensive.
Many times men use it to overcome the hair loss that comes with the use of other prescription medications, such as those for high blood pressure.
What’s been troubling and frustrating for many men and their doctors is that Merck, who manufacturers the drug, does not have to publish sexual dysfunction as a known side effect.
That means that men who were going to their doctors for help weren’t getting the connection made to the drug and instead were either referred to psychologists or were given more drugs to overcome the dysfunction.
A simple and natural cure for erectile dysfunction- without drugs…